MAUDE Adverse Event Report: COSMAN MEDICAL CSK 10CM TC ELECTRODE WITH 3M CABLE; PROBE, RADIOFREQUENCY LESION

COSMAN MEDICAL CSK 10CM TC ELECTRODE WITH 3M CABLE; PROBE, RADIOFREQUENCY LESION
Model Number CSK-TC10-3M
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/12/2018
Type of Reportable Event Malfunction
Event or Problem Description
Device analysis on the returned electrode revealed that the electrode shaft was completely separated from the hub.The root cause of the failure is excessive external mechanical force placed upon the shaft which led to the complete separation of the shaft from the hub.

Brand Name
CSK 10CM TC ELECTRODE WITH 3M CABLE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key7647692
Report Number3006630150-2018-02246
Device Sequence Number125803
Product Code GXI
UDI-Device Identifier00813250011524
UDI-Public00813250011524
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberCSK-TC10-3M
Device Lot NumberL540
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2018
Initial Report FDA Received Date06/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1